# SDR ASAA2015012510421

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 22,050 hours, 6,942 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137901
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RT FORWARD OVERWING EXIT HAS DAMAGED LENS. ACFT GROUNDED.  R & R LENS AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
